# SDR SWIA201024594

- Difficulty date: July 19, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 17,058 hours, 10,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CEILING LIGHT INOP.  (FLT 6209)  RELAMPED CEILING LIGHT.
